By Topic

Corrections to "On the design of coupling networks for coupled oscillator arrays" [Apr 03 794-801]

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Pogorzelski, R.J. ; Jet Propulsion Laboratory, California Institute of Technology, Pasadena, CA, USA

In the above-named article [ibid., vol. 51, no. 4, pp. 794-801, Apr. 2003], the line below (8), Y should be Y0. Also, (18) is incorrect. The correct equation is provided. These changes decrease the computed numerical values of for Qnet the presented examples thus supporting the conclusion that is small even more strongly than the values in the original article.

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:60 ,  Issue: 10 )